American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information   
View Article: PDF

[2] Nick M. Stavrakas. On the polygonal connectivity of polyhedra and the closure of open connected sets. Bull. Amer. Math. Soc. 79 (1973) 403-406. MR 0372754.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1